# SDR SWAA2013041915033

- Difficulty date: April 4, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON ANGLE CRACKED AT LEVEL OF RSS 533 INTERIOR CAVITY.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
